# SDR SWAA2012032602533

- Difficulty date: March 16, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 61,255 hours, 51,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED ON AFT CARGO PIT AT BS 775, RBL 12.  REPAIRED SUPPORT IAW SRM.
